Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

dealing with side effects on cycle need help

Gaceriu

New member
Registered
so I’m doing testosterone 500mgs a week
also stacking dianabol 30mgs a day with it
I’m dealing with a lot of side effects and I would like some assistance with this
my main complaints are insomnia, lot of bloating especially in my face, and acne
is there a way I can cure myself of these problems?
I’m 24 years old and I am 216 pounds and this is my first cycle
 
first cycle. cut the dbol out. lower the test dose to 300. 12 weeks is typical followed by PCT unless you want to go the TRT route. sounds like high estrogen. the acne is from the dbol. both test and especially dbol raise estrogen. use arimidex or aromasin. dosing is very person dependent. in general 0.3 mgs arimidex twice weekly is sufficient for a 300 test dose. aromasin is 12.5 mg eod as a starting dose or thereabouts. bloodwork will be your guide here obviously. dbol shouldnt be run longer than 4 weeks anyway.
 
Zero mention of an AI
Yes. Beyond belief would start with a cycle like this and not have AI at least on hand. This to me seems like someone rushing into cycle without researching what may happen it a typical cycle like this specially with to heavy e products
 
I’m 24 years old and I am 216 pounds and this is my first cycle
How tall are you?
What is your body fat level at?
Where is your blood pressure at?
Why no AI on hand?
 
so I’m doing testosterone 500mgs a week
also stacking dianabol 30mgs a day with it
I’m dealing with a lot of side effects and I would like some assistance with this
my main complaints are insomnia, lot of bloating especially in my face, and acne
is there a way I can cure myself of these problems?
I’m 24 years old and I am 216 pounds and this is my first cycle
you're doing a lot of gear almost 900mgs thats almost a gram of test
i would say aromasin lack of ai and organ liver support is the issue
 
you should NOT be using steroids at your age on top of the fact you DO NOT know what you are doing.. you should absolutely stop this cycle, run a pct and NOT use steroids again
 
head over to ugfreak and para pharma and grab some aromasin asap !
 
drop your testosterone dosage and add in Primo that will help with the estrogen problems
 
best thing to do for your acne is too dry out your skin and wash it really good with soap
 
900mgs of gear or 700mgs same difference
it's a lot of gear for someone who has problems with estrogen
 
Back
Top Bottom